# SDR MASA2011081603489

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 17,534 hours, 13,960 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD HEAT CAUTION IN FLT.  R2 LEFT WINDSHIELD HEAT CONTROLLER.
